MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA CEMENTED STEMMED; PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA CEMENTED STEMMED; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/13/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure one year post implantation due to pain, tightness with range of motion, and possible loosening on imaging.Operative report notes no component loosening found.Tibial prosthesis was replaced.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: headless trocar drill pin 3.2 mm diameter 75 mm length catalog # 00590102000 lot # 62822320; 2.5 mm female hex screw 25 mm length catalog # 42509902525 lot # 62845350; all-poly patella cemented 32 mm diameter catalog # 42540200032 lot # 62805858; femur cemented posterior stabilized (ps) standard right size 4 catalog # 42500605602 lot # 62403933; articular surface fixed bearing posterior stabilized (ps) right 10 mm height catalog # 42522400410 lot # 62342626.Customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10 reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates that patient present with pain, preop bone scan suggest possible loosening; during revision, no loosening found, no intraop complications, negative for acute inflammation and infection.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIA CEMENTED STEMMED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14250755
Report Number0001822565-2022-01245
Device Sequence Number4398478
Product Code JWH
UDI-Device Identifier00889024471023
UDI-Public(01)00889024471023(17)210831(10)62776780
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberN/A
Device Catalogue Number42532006402
Device Lot Number62776780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale